Open Access
2011/2012 The Hakeʼs Theorem and Variational Measures
Inder K. Rana, Surinder Pal Singh
Real Anal. Exchange 37(2): 477-488 (2011/2012).


We give a characterization of the Henstock-Kurzweil integral on \(\R^m\) in terms of variational measures. As an application of this we prove a generalization of the Hake’s theorem to \(\R^m\).


Download Citation

Inder K. Rana. Surinder Pal Singh. "The Hakeʼs Theorem and Variational Measures." Real Anal. Exchange 37 (2) 477 - 488, 2011/2012.


Published: 2011/2012
First available in Project Euclid: 15 April 2013

MathSciNet: MR3080607

Primary: 26A39 , 28A50
Secondary: 26A39

Keywords: charges , Henstock-Kurzweil integral , variational measure

Rights: Copyright © 2011 Michigan State University Press

Vol.37 • No. 2 • 2011/2012
Back to Top